Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7223 Publications


2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, Herbert, et al. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica, vol. 37, no. 5, Springer, 2017, pp. 887–910, doi:10.1007/s00493-016-3308-y.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1174 | OA
Skórski, Maciej. Lower Bounds on Key Derivation for Square-Friendly Applications. Vol. 66, 57, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.STACS.2017.57.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1175 | OA
Alwen, Joel F., et al. Cumulative Space in Black-White Pebbling and Resolution. Edited by Christos Papadimitriou, vol. 67, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, p. 38:1-38-21, doi:10.4230/LIPIcs.ITCS.2017.38.
View | Files available | DOI
 

2017 | Conference Paper | IST-REx-ID: 1176 | OA
Alwen, Joel F., and Jeremiah Blocki. Towards Practical Attacks on Argon2i and Balloon Hashing. 7961977, IEEE, 2017, doi:10.1109/EuroSP.2017.47.
View | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1178 | OA
Skórski, Maciej. Simulating Auxiliary Inputs, Revisited. Vol. 9985, Springer, 2017, pp. 159–79, doi:10.1007/978-3-662-53641-4_7.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, Arseniy, et al. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics, vol. 308, Academic Press, 2017, pp. 627–44, doi:10.1016/j.aim.2016.12.026.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1187 | OA
Kiltz, Eike, et al. “Efficient Authentication from Hard Learning Problems.” Journal of Cryptology, vol. 30, no. 4, Springer, 2017, pp. 1238–75, doi:10.1007/s00145-016-9247-3.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár, Richard, and Sebastian Novak. “Existence of Traveling Waves for the Generalized F–KPP Equation.” Bulletin of Mathematical Biology, vol. 79, no. 3, Springer, 2017, pp. 525–59, doi:10.1007/s11538-016-0244-3.
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
Kazda, Alexandr, et al. Even Delta-Matroids and the Complexity of Planar Boolean CSPs. SIAM, 2017, pp. 307–26, doi:10.1137/1.9781611974782.20.
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee, Krishnendu, et al. Stochastic Invariants for Probabilistic Termination. Vol. 52, no. 1, ACM, 2017, pp. 145–60, doi:10.1145/3009837.3009873.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications